# SDR FDEA202201190772

- Difficulty date: January 19, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28145
- Aircraft time: 63,161 hours, 24,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ARM.       RESET ELECTRICAL  CONNECTOR  ON EMERGENCY LIGHTS  CONTROL PANEL REF B757 AMM 33-51-08-3 OPS CK GOOD
